MathSciNet Relay Station
MathSciNet bibliographic data
MR2729080 (2011k:47071) 47B47 (43A20 46J10)
Samei, Ebrahim Reflexivity and hyperreflexivity of bounded $n$-cocycles from group algebras. Proc. Amer. Math. Soc. 139 (2011), no. 1, 163–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement